# SDR FDEA201009213610

- Difficulty date: September 21, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: A2557377100200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT;  RIGHT AFT TRANSITIONAL PANEL FROM FRAME 59 TO FRAME 60 IS DAMAGED. REMOVED AND INSTALLED NEW TRANSITIONAL PANE IAW SRM 51-72-10.
